# SDR SWAA2012040902893

- Difficulty date: March 26, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 86,753 hours, 52,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 259 TO BS 360, STR 25L.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
